# SDR SWIA2018010345399

- Difficulty date: December 5, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 39,579 hours, 33,806 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Grooved
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HALF ON FUSELAGE SIDE, NUMEROUS LUGS ON EXTERNAL SURFACE HAS GROOVES WORN INTO LUGS. (C-CHECK) RO: 01/02/2019 REPLACED PASSENGER DOOR PIANO HINGE HALF ON FUSELAGE SIDE WITH NEW IAW SRM AND AMM.
